CaltechAUTHORS
  A Caltech Library Service

Decision coalitions in the theory of social choice

Ferejohn, John A. (1977) Decision coalitions in the theory of social choice. Journal of Economic Theory, 15 (2). pp. 301-306. ISSN 0022-0531. http://resolver.caltech.edu/CaltechAUTHORS:20171204-164832256

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20171204-164832256

Abstract

[No abstract]


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1016/0022-0531(77)90104-1DOIArticle
https://www.sciencedirect.com/science/article/pii/0022053177901041PublisherArticle
Additional Information:© 1977 Academic Press, Inc. Received March 18, 1976; revised October 13, 1976. I would like to thank Professors Richard Dean and Charles Plott for their valuable suggestions on this paper. Formerly SSWP 117.
Record Number:CaltechAUTHORS:20171204-164832256
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20171204-164832256
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:83677
Collection:CaltechAUTHORS
Deposited By: Jacquelyn Bussone
Deposited On:02 Jan 2018 23:16
Last Modified:02 Jan 2018 23:16

Repository Staff Only: item control page